# SDR AALA202208235453

- Difficulty date: August 17, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737
- Aircraft serial: 40580
- Aircraft time: 35,969 hours, 14,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LANDING FOR GROUND POWER DOOR WORN AT LOWER LATCH, LOCATED AT BS 215, S22R. REPAIRED PER SRM 53-10-15-2R-4.
